Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Head injury, bruising and swelling on forehead. Taken Botox injections earlier. Will it prevent proper healing?

I had Botox injections 11 days ago. 2 days ago I smashed my head on the door. When I say smashed i mean I hit it hard. The bruising and swelling is actually on my forehead and not where I hit my head (above my hairline). I didn t break the skin and I don t think I have a concussion but I m concerned the fluid or bruise is not going to heal properly due to the Botox?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi there.
I think two weeks time is more than enough for the Botox to be absorbed in the muscles,it has got nothing to do with the healing time on its own.
But if you are concerned then kindly see your dermatologist who gave you Botox injection so that he can have a look and proceed further but as far as your question is concerned I have explains it earlier.
Thanks a lot and all the best.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor